Threshold dynamics in a time-delayed periodic sis epidemic model

Lou, Lijun and Zhao, Xiao-Qiang (2009) Threshold dynamics in a time-delayed periodic sis epidemic model. Discrete and Continuous Dynamical Systems. Series B , 126 (1). pp. 169-186. ISSN 1553-524X

[img] [English] PDF (Migrated (PDF/A Conversion) from original format: (application/pdf)) - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (1MB)


The global dynamics of a periodic SIS epidemic model with maturation delay is investigated. We first obtain sufficient conditions for the single population growth equation to admit a globally attractive positive periodic solution. Then we introduce the basic reproduction ratio R0) for the epidemic model, and show that the disease dies out when R0 < 1, and the disease remains endemic when R0 > 1. Numerical simulations are also provided to confirm our analytic results.

Item Type: Article
Item ID: 405
Keywords: Basic reproduction ratio; Maturation delay; Periodic epidemic model; Periodic solutions; Uniform persistence
Department(s): Science, Faculty of > Mathematics and Statistics
Date: May 2009
Date Type: Publication

Actions (login required)

View Item View Item


Downloads per month over the past year

View more statistics